The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Portugaliae Mathematica


Previous issue  | Next issue  | Most recent Issue | All Issues | PM summary
Volume 65, Issue 4, 2008
Metadata
 

(Quasi)periodic solutions in (in)finite dimensional Hamiltonian systems with applications to celestial mechanics and wave equation
Luca Biasco and Enrico Valdinoci
pp. 431–445
Abstract | Full-Text PDF (119 KB) | Metadata

Quadratic forms for the Liouville equation wtt + λ2a(t)w = 0 with applications to Kirchhoff equation
Renato Manfrin
pp. 447–484
Abstract | Full-Text PDF (252 KB) | Metadata

On the solution set of some classes of nonconvex nonclosed differential inclusions
Aurelian Cernea
pp. 485–496
Abstract | Full-Text PDF (100 KB) | Metadata

A remark on multiple solutions for a nonlinear eigenvalue problem
Gen-Qiang Wang and Sui Sun Cheng
pp. 497–507
Abstract | Full-Text PDF (87 KB) | Metadata

Uniqueness at infinity in time for the Maxwell–Schrödinger system with arbitrarily large asymptotic data
Jean Ginibre and Giorgio Velo
pp. 509–534
Abstract | Full-Text PDF (170 KB) | Metadata

Study of the maximal throughput of multiclass queueing systems
Faiza Belarbi and Amina A. Bouchentouf
pp. 535–568
Abstract | Full-Text PDF (231 KB) | Metadata

Editorial Notice on “Decay of solutions of some nonlinear equations” by Mohammed Aassila [Portugaliae Mathematica, Vol. 60, No. 4 (2003), 389–409]
pp. 569
Abstract | Full-Text PDF (17 KB) | Metadata